# SDR YENA2020022060190

- Difficulty date: February 16, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 51,115 hours, 18,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 805663
- Condition: No Test
- Location: Emergency Lights
- Part time: 7,276 hours, 2,699 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1054, PBI-JFK. DURING OPS CHK OF EMERGENCY LIGHT BEFORE SLIDE L/H DOOR REPLACEMENT, FOUND 10 WL BATTERY FAULT; R & R EPSU BATTERY 10WL IAW AMM 33-51-58. CHKS NORMAL
